# SDR YENA20151227665

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 48,167 hours, 17,068 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D23613000
- Part serial: L3333
- Condition: Inoperative
- Location: Mlg
- Part time: 51,094 hours, 17,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK TO DEPARTURE, L/G GEAR NOT UP LOCKED AFTER GEAR RETRACTION; R & R NLG RETRACTION ACTUATOR CYLINDER IAW AMM 32-31-22-04.  OPS & LEAK CHECK NORMAL.  ACFT OK FOR SERVICE.
